# SDR CALA9601711

- Difficulty date: November 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10801
- Make and model: Doug DC-9-82
- Aircraft serial: 49127
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cables
- Condition: Out Of Adjust
- Location: Tailcone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE TAILCONE RELEASE HANDLE PULL WAS HIGH AT BOTH THE INTERIOR AND EXTERIOR HANDLES AND THE TAILCONE FAILED TO DROP FROM AIRCRAFT.  THE TAILCONE RELEASE SYSTEM CABLES WERE ADJUSTED IAW MM 53-53-00, PAGE 501.
